# SDR ASAA2013082695889

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 24,835 hours, 7,451 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK ON CAPTAINS NAV DISPLAY.  ACFT GROUNDED.  COULD NOT DUPLICATE. GROUND VERIFICATION, OPS CHECKED NORMAL, REF FIM34-61/801.  NO FAULTS OR FAILURES LOGGED ON FMCS.  NO HISTORY 30 DAYS.
